# SDR HEEA0010834

- Difficulty date: August 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5736J
- Make and model: Bell 212
- Aircraft serial: 31140
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 064100900
- Condition: Malfunction
- Location: Cockpit Vhf
- Component: KT905
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSCEIVER UNIT HAS POPPING NOISE AT -101DB.  TWO EACH FLEX CABLES MISSING ON SERIAL LOGIC ASSY.  PIN ON CONNECTOR GOING TO J9055 IS BROKEN.
